# SDR ASOA200900215

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 17,603 hours, 14,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN.  REMOVED AND REPLACED ASD PWR ASSIST MOTOR IAW AMM 52-11-01.  OPS CHECK GOOD.  CLEARED, DEFER AND REMOVED PLACARD.
